(PHARMA MONDIAL – KIBRIS)
|Generic Name (Ingredient)||
Each tablet contains 500 mg of Paracetamol. ACTIVE SUBSTANCE Paracetamol 500 mg
SKU: P-1384 Category: P Tags: Drug Wholesaler, Medicine Supplier, Medicine Wholesaler, Pharmaceutical Supplier in Turkey, Pharmaceutical Wholesaler, Pharmaceutical Wholesaler in Turkey, Turkish pharmaceutical Supplier, Turkish Pharmaceutical Wholesale, Turkish Pharmaceutical Wholesaler
Shipping & Delivery
As an international pharmaceutical wholesaler, Dano is able to ship and deliver all of your pharmaceutical requirements all around the world. Dano standard is running procedures with a strict policy to guaranty a constantly high level of delivery system within the necessary procurements for normal or controlled temperature cargos. This accuracy powers us to deliver the required products completely based on the related MSDS (Material Safety Data Sheet).